Longtime behavior of solutions of a SIS epidemiological model

Xinfu Chen, Je Chiang Tsai*, Yaping Wu

*此作品的通信作者

研究成果: 雜誌貢獻期刊論文同行評審

9 引文 斯高帕斯(Scopus)

摘要

This paper investigates the longtime behavior of solutions of a susceptible-infectioussusceptible (SIS) epidemiological model, proposed to explain an epidemiological phenomenon that pathogen spread does not necessarily keep pace with its host invasion. When the rate of transmission of disease is small, the infected population will vanish. When the rate is of moderate size, a local infection of disease will spread with a speed that is smaller than that of the host population. For large disease transmission rates, the infection can keep pace with the host invasion, provided that the host does not propagate too fast. This paper also modifies a method originated from [F. Hamel et al., Netw. Heterog. Media, 8 (2013), pp. 275-289] to prove the logarithmic lag of the front of the infected population from that of the minimum speed traveling wave of a reduced equation obtained by setting the host population to its capacity. Our analysis can be used to study monostable scalar equations in inhomogeneous media.

原文英語
頁(從 - 到)3925-3950
頁數26
期刊SIAM Journal on Mathematical Analysis
49
發行號5
DOIs
出版狀態已發佈 - 2017

ASJC Scopus subject areas

  • 分析
  • 計算數學
  • 應用數學

指紋

深入研究「Longtime behavior of solutions of a SIS epidemiological model」主題。共同形成了獨特的指紋。

引用此